80mg is a high dosage of beta blocker, and the max recommended for atenolol in 100mg. Maybe you could ask your gp to try a more powerful reacting beta blocker, one which requires much less dosage with the same effect. Bisoprolol fumrate is a powerful beta blocker and most people take 1.25mg - 20mg.
You have to start on a low dose and gradually increase it over a few weeks until you find the right level. If you suddenly jump in at 20mg, your heart could start to pump too slowly. They made this mistake with me and my heart rate went to 23 and was hospitalised until the drug came out of my system. So slowly is the key word. The usual starting dose is 5mg to monitor how you react.
I must start putting everything in one post, but thoughts come after ive submitted the reply lol.
Hair loss can obviously be caused by other things, maybe the beta blockers are a coincidence? Just a thought.
Stress can cause hair loss and a lack of three major ingredients in the body. You could ask your gp to do a blood test for.....
Iron, vitamin b12 and folic acid. The three are associated with each other and if you are low in any of these, you could suffer hair loss over time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.